# SDR SWAA2017022712079

- Difficulty date: February 20, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 45,838 hours, 26,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT SIGN LENS LOOSE.  SECURED THE LENS IAW EA.
